Near inclusions of$C$^{*}-algebras

Erik Christensen University of Copenhagen, Copenhagen, Denmark

TBD mathscidoc:1701.331567

Acta Mathematica, 144, (1), 249-265, 1979.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 107 downloads ] [ 0 comments ] [ Cited by 29 ]
@inproceedings{erik1979near,
  title={Near inclusions of$C$^{*}-algebras},
  author={Erik Christensen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251660996276},
  booktitle={Acta Mathematica},
  volume={144},
  number={1},
  pages={249-265},
  year={1979},
}
Erik Christensen. Near inclusions of$C$^{*}-algebras. 1979. Vol. 144. In Acta Mathematica. pp.249-265. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251660996276.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved